# SDR P5CA2020062300202

- Difficulty date: June 23, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 81,215 hours, 21,495 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Weather
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR DISPLAY HEAVY PRECIPITATION WITH NO PRECIPITATION AHEAD,  WITH TILT AT +15. THIS WAS ON BOTH LT & RT SYSTEMS AND MODE WX & WXT.  PERFORMED SYSTEM OPERATIONAL CHECK IAW AMM 34-43-00. NO DEFECTS NOTED.
